ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О мере обусловленности многочлена от одной комплексной переменной

Ёрике, Б. (1979) О мере обусловленности многочлена от одной комплексной переменной. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 14 (4). pp. 275-287. ISSN 00002-3043

[img]
Preview
PDF
Download (2823Kb) | Preview
    Item Type: Article
    Additional Information: Մեկ կոմպլեքս փոփոխականի բազմանդամի պայմանավորվածության չափի մասին։ On the rate of the conditionedness of a polynomial of a complex variable.
    Uncontrolled Keywords: Յորիքե Բ., Joricke B.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 22 Feb 2013 14:08
    Last Modified: 22 Feb 2013 14:08
    URI: http://mathematics.asj-oa.am/id/eprint/1667

    Actions (login required)

    View Item